Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The existence of complete Riemannian metrics


Authors: Katsumi Nomizu and Hideki Ozeki
Journal: Proc. Amer. Math. Soc. 12 (1961), 889-891
MSC: Primary 53.72
MathSciNet review: 0133785
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72

Retrieve articles in all journals with MSC: 53.72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0133785-8
Article copyright: © Copyright 1961 American Mathematical Society